# SDR SWAA991991

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 6546429
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 7 T/E FLAP TRACK CRACKED AT INBD SIDE.  REMOVED AND REPLACED FLAP TRACK ASSY PER MM.
